# SDR UALA2012020200649

- Difficulty date: January 30, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 66,117 hours, 9,370 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CARPET BETWEEN DOORS 3L & 3R SMELLS BAD.  CLEANED AND SPRAYED CARPET, CARPET AT LAV AREA NEEDS REPLACEMENT, SEE HISTORY FOR PARTS INFORMATION.  CARPET UNABLE TO CLEAN WILL NEED NEW CARPET PCN 025-7129 REF IPC 25-27-01-010Y ITEM 90 PART NOT STOCK.  PLEASE ATTEMPT TO REPAIR IF UNABLE PLEASE ASSURE PART IS LOB.  LOCAL CLEANING UNSUCESSFUL. STILL SMELLS.  NO CARPET LOB.  REPLACED CARPET.
